Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Homoclinic orbits for a class of discrete periodic Hamiltonian systems


Author: Qinqin Zhang
Journal: Proc. Amer. Math. Soc. 143 (2015), 3155-3163
MSC (2010): Primary 58E05; Secondary 70H05
DOI: https://doi.org/10.1090/S0002-9939-2015-12107-7
Published electronically: March 18, 2015
MathSciNet review: 3336639
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish new criteria for the existence of nontrivial homoclinic orbits to a class of discrete Hamiltonian systems. Our results do not need to suppose that the system satisfies the well-known global Ambrosetti-Rabinowitz superquadratic assumption.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58E05, 70H05

Retrieve articles in all journals with MSC (2010): 58E05, 70H05


Additional Information

Qinqin Zhang
Affiliation: College of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, People’s Republic of China
Email: qinqin.zhang0413@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2015-12107-7
Received by editor(s): November 18, 2012
Received by editor(s) in revised form: December 4, 2012
Published electronically: March 18, 2015
Additional Notes: This project was supported by the Doctoral Program Foundation of the Ministry of Education of China (20104410110001).
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.